I have been prescribed Metronidazole Gel USP, 0.75% for my acne and all I see when I search on these sites is that it's used for bacterial vaginitis. I've been applying it to my face and it seams the acne is getting worst. Is this normal? Does it get worst before it gets better? I have severe cysts acne.
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
Posted 22 Feb 2015 • 1 answer
Posted 1 Mar 2016 • 0 answers
Posted 23 Jul 2016 • 0 answers
Hi I've been prescribed Epiduo by my dermatologist to be applied every night. I still have a little?
Posted 18 Aug 2016 • 0 answers